IEEE - Institute of Electrical and Electronics Engineers, Inc. - Limit cycle oscillations in first-order two-dimensional digital filters

Author(s): G. Maria ; M. Fahmy
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 1975
Volume: 22
Page(s): 246 - 251
ISSN (Paper): 0098-4094
DOI: 10.1109/TCS.1975.1084035
Regular:

In first-order two-dimensional digital filters, limit cycles can occur as a result of rounding off after multiplication. Such limit cycles are discussed for the case of fixed point arithmetic. The... View More

Advertisement